loading page

Mixed problem with dynamical transmission condition for a one-dimensional hyperbolic equation with strong dissipation
  • Akbar Aliyev,
  • Gulshan Shafieva
Akbar Aliyev
Institute of Mathematics and Mechanics of Azerbaijan National Academy of Sciences
Author Profile
Gulshan Shafieva
Baku State University
Author Profile


In this paper, we study a mixed problem for the nonlinear hyperbolic equation with a strong dissipation and a dynamical transmission condition. The existence and uniqueness theorems of local and global solutions are proved

Peer review status:Published

06 Sep 2020Submitted to Mathematical Methods in the Applied Sciences
07 Sep 2020Assigned to Editor
07 Sep 2020Submission Checks Completed
10 Jan 2021Reviewer(s) Assigned
10 Jan 2021Review(s) Completed, Editorial Evaluation Pending
10 Jan 2021Editorial Decision: Accept
30 May 2021Published in Mathematical Methods in the Applied Sciences volume 44 issue 8 on pages 7121-7133. 10.1002/mma.7248